A new recursion operator for Adler’s equation in the Viallet form

Mikhailov, AV and Wang, JP (2011) A new recursion operator for Adler’s equation in the Viallet form. Physics Letters, Section A: General, Atomic and Solid State Physics, 375 (4). 3960 - 3963. ISSN 0375-9601

Abstract

Metadata

Authors/Creators:
  • Mikhailov, AV
  • Wang, JP
Dates:
  • Published: 31 October 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Dec 2013 17:46
Last Modified: 04 Nov 2016 01:55
Published Version: http://dx.doi.org/10.1016/j.physleta.2011.09.018
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.physleta.2011.09.018

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics